# SDR DHLA201100005

- Difficulty date: January 19, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 280-300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-20D. FABRICATED REPAIR DOUBLER IAW SRM 53-2-0 FIG. 22A SHEET 2, 3, 12, 13, 14 TR 53-170, SRM 53-4-1 FIG. 9 ITEM "A".  NDT INSPECTED REPAIR DOUBLER IAW NDT SPM PART 8, SRM 53-2-0 FIG. 22 SHEET 12 ITEM 23 TR  53-170. NO CRACK FOUND.  CLEANED, TREATED AND PRIMED AREA &  REPAIR PART IAW SRM 51-1-8B. INSTALLED REPAIR PART IAW SRM 53-2-0 FIG. 22A SHEET 2, 3, 12, 14 TR 53-170 SRM 51-1-11 SRM 51-1-20D, SRM 51-3-1.
